Advertisement -- Learn more about ads on this site.


    COLORFULONE   1,784
SparkPoints
1,000-2,499 SparkPoints
 
 
Colorful Fear

Thursday, June 13, 2013

I keep coming back here, with my head determined, then I fail. Over the last 6 months i have had a very hard time. Let me say first, I have an amazing GF who loves me no matter what my size, she is supportive and worried for me. I however am having a hard time with life lately.
I injured my hip sometime early in 2012. My sugars were already high, but with lack of excercise from my burlesque it seemed they climbed even higher. I was seeing numbers around 550 and 600 . Sometimes the reading gave me no number at all, they just said HI. how rude of my meter to say HI but not tell me my number.
In September my ex was killed by a drunk driver and my children needed me for support and to help navigate the legal mess that Bill left behind. I slipped into a depression and anxiety from facing all that goes with end of life of someone close.
In November I started to feel more normal, and went off to one of my favorite events, a Faerie Convention in Md. I had a wonderful time, and even though my sugars were still high in the 200s and 300s things were feeling a little better.
Upon returning back to work that Tuesday morning I slipped on ice in the parking lot at my work. i fell flat on my back and cracked my head. I was rushed to the hospital and had a concussion. over the next 3 months I struggled with more limitations as to my physical activity, and daily migranes and headaches. Neck pain and knee pain and then my foot began having serious pain related either to the accident, neuropathy, or heel spurs.
In feb I began walking with crutches, but that began to be impossible to do as balance was horrible so I traded off for a knee walker to give my foot some relief and in april I began doing physical therapy to fix my knee, my sugars however were still out of control even though I was medication compliant.
What I wasnt was food compliant. My appetite was horrendous. I could eat 4-5 times a day. 2 burgers or half a pizza by myself. I was often starving! I was still hungry even after eating.
If you have a quesy stomach, stop reading now.

Then the vomiting began. I would start coughing, and then get very nautious, and puke. or I would cough, and pee myself. Not a little, a lot! I was going thru 3-4 depends a day, and I was in shame.
My sugars started to climb again. I couldnt feel my feet very well, my foot was getting worse, and then I began to feel pain in my shoulder, neck and jaw. I felt dizzy most days. At night I prayed I wouldnt die while I slept. I left notes on my desk for my GF and my children in case I didnt make it thru the night and I made sure I called the people I loved at least every other day to let them know I loved them, in case I died.

It seemed the more anxiety I had the worse I got.
On Friday the 7th of June I began to get worried about a heart attack, or cancer or lung tumor. I made a deal with myself that I would go to the hospital Saturday night after I finished all the important activities I was needed to accomplish. I also didnt want my children to worry, so away we snuck in the night.
Turns out my heart was fine, and my lungs were fine. But I was scared.
I made an appointment with the Endocrynologist that I had been avoiding making. On Tuesday I went to meet him and he suggested a new medication Bydureon. The drug is fairly new. It is derived from the salavia of the Gila Monster and emptys the stomach slower so hunger is less. Its day two. Day one I saw fasting sugars of 150, and a morning fast sugar of 100. Today I saw a number of 99. I havent been under 100 in a very long time. I am very excited to try this drug regaurdless of the side effects.
So gentle reader, I am hopeful. cross your fingers for me. I need to remove the 50 or so pounds I gained in the last 6 months, to get to a healthier me.
SHARE
  Member Comments About This Blog Post:

2BMYOWN 6/19/2013 5:31AM

    It sounds to me like you have had your woes and the woes of about ten other people. I am sorry for all of the misfortunes you have experienced and hope the remainder of the year will be much better with the help of your new medication. It is heartening to see that it is working so well for you and I wish you nothing but the best in this weight loss endeavor. Perhaps once you feel that you have your body more under control, that may go a long way toward appeasing the anxieties in your mind and also improve your struggles in that regard.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by COLORFULONE